208 Publications

Mark all

[208]
1986 | Journal Article | LibreCat-ID: 51453
On the Automorphism Group of Cones and Wedges
J. Hilgert, K.H. Hofmann, Geom. Dedicata 21 (1986) 205–217.
LibreCat
 
[207]
1986 | Journal Article | LibreCat-ID: 51455
On Sophus Lie's Fundamental Theorem
J. Hilgert, K.H. Hofmann, J. Funct. Anal. 67 (1986) 1–27.
LibreCat
 
[206]
1985 | Journal Article | LibreCat-ID: 51456
Controllabilty of Systems on Nilpotent Lie Groups
J. Hilgert, K.H. Hofmann, J.D. Lawson, Beiträge Alg. Geom. 20 (1985) 185–190.
LibreCat
 
[205]
1985 | Journal Article | LibreCat-ID: 51458
Semigroups in Lie Groups, Semialgebras in Lie Algebras
J. Hilgert, K.H. Hofmann, Trans. AMS 288 (1985) 481–504.
LibreCat
 
[204]
1985 | Journal Article | LibreCat-ID: 51457
Lorentzian Cones in Real Lie Algebras
J. Hilgert, K.H. Hofmann, Monatshefte Math. 100 (1985) 183–210.
LibreCat
 
[203]
1985 | Journal Article | LibreCat-ID: 51460
Lie Semialgebras are Real Phenomena
J. Hilgert, K.H. Hofmann, Math. Ann. 270 (1985) 97–103.
LibreCat
 
[202]
1985 | Journal Article | LibreCat-ID: 51459
Old and New on SL(2)
J. Hilgert, K.H. Hofmann, Manuscripta Math. 54 (1985) 17–52.
LibreCat
 
[201]
1984 | Journal Article | LibreCat-ID: 51461
Lie Theory of Semigroups
J. Hilgert, K.H. Hofmann, Semigroup Forum 30 (1984) 243–251.
LibreCat
 

Search

Filter Publications

Display / Sort

Export / Embed

208 Publications

Mark all

[208]
1986 | Journal Article | LibreCat-ID: 51453
On the Automorphism Group of Cones and Wedges
J. Hilgert, K.H. Hofmann, Geom. Dedicata 21 (1986) 205–217.
LibreCat
 
[207]
1986 | Journal Article | LibreCat-ID: 51455
On Sophus Lie's Fundamental Theorem
J. Hilgert, K.H. Hofmann, J. Funct. Anal. 67 (1986) 1–27.
LibreCat
 
[206]
1985 | Journal Article | LibreCat-ID: 51456
Controllabilty of Systems on Nilpotent Lie Groups
J. Hilgert, K.H. Hofmann, J.D. Lawson, Beiträge Alg. Geom. 20 (1985) 185–190.
LibreCat
 
[205]
1985 | Journal Article | LibreCat-ID: 51458
Semigroups in Lie Groups, Semialgebras in Lie Algebras
J. Hilgert, K.H. Hofmann, Trans. AMS 288 (1985) 481–504.
LibreCat
 
[204]
1985 | Journal Article | LibreCat-ID: 51457
Lorentzian Cones in Real Lie Algebras
J. Hilgert, K.H. Hofmann, Monatshefte Math. 100 (1985) 183–210.
LibreCat
 
[203]
1985 | Journal Article | LibreCat-ID: 51460
Lie Semialgebras are Real Phenomena
J. Hilgert, K.H. Hofmann, Math. Ann. 270 (1985) 97–103.
LibreCat
 
[202]
1985 | Journal Article | LibreCat-ID: 51459
Old and New on SL(2)
J. Hilgert, K.H. Hofmann, Manuscripta Math. 54 (1985) 17–52.
LibreCat
 
[201]
1984 | Journal Article | LibreCat-ID: 51461
Lie Theory of Semigroups
J. Hilgert, K.H. Hofmann, Semigroup Forum 30 (1984) 243–251.
LibreCat
 

Search

Filter Publications

Display / Sort

Export / Embed